# SDR TWAA0000104

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND A 2 INCH BY 2 1/2 INCH GOUGE AND TEAR IN THE FUSELAGE SKIN AT STA 503, LONGERON 20R.  CUT OUT DAMAGED SKIN AND REPAIRED PER SRM 53-04, FIG 12B, SHEET 5.
